BOOM! Mood Change!

 

I’m going along just fine, enjoying my new days of being depression-free – not feeling great, but still better, when BOOM! I have to adjust the mood meds again. Doubling the dosage to get me where the Psychiatrist wants me to be. Every time I change the dosage, I get radical side effects. Today, I cried so hard that my diaphragm was sore for hours after.

I had confrontational “words” with my grown son and told him to not visit me in the future.

I got Mother’s Day flowers from my sweet daughter. I filled the vase with water and then it dropped to the floor. Water everywhere. Thank god the vase was a cheapie plastic one.

It’s 8:15, and I’m in bed. I can’t face anymore yuck today. Inside, I FEEL the dying I do daily. We all die a little each day, right? Imagine “feeling” it. Strange sensation.

If I had my choice, I’d wait about 2 hours – make sure it’s very dark out – and then stand next to the interstate – where a semi-truck wouldn’t see me until it was too late to slow. I’m sure I’d feel the intitial impact, but not afterward.

No, I’m not suicidal. I don’t need a hotline or a trip to the psych ward. I need to be normal again, whatever that is. I can’t really remember what “normal” feels like. I have had 2 years of solid hypomania, then 2 years of drepression (some minor. some extremely bad). Only recently did I get a diagnosis of Bipolar, type 2, so I can get proper help!

I write to get the desperation from my chest. To purge some pain.

If you are  praying person, remember me tonight?

I love you guys!

Advertisements

5 thoughts on “BOOM! Mood Change!

  1. I will also keep you in my prayers. I’m so sorry you are having a tough time. I tend to go through spurts like this whenever my pdoc ups my Lamictal. If it lasts more than a day or two I’d call pdoc and see what they say. I hope you are feeling better soon! Thinking of you….

  2. My turn to reach out to you now. Please feel better – this too will pass.

    I have to admit I’m bemused by the way some of the American medics seem to deal with bipolar. I’ve just been reading Moorestorm’s recent post, and now yours, and there seems to be a trend for drug “cocktails” of varying degrees, and it all seems to be very easy to increase one one day and decrease another and add another on an almost weekly basis.
    One thing I will say about my doc’s approach, while I didn’t appreciate it at first, is that he will not put me on more than one thing at a time (currently on Seroquel) . And, while the dosage may be increased at monthly reviews after keeping daily mood charts, he said I have to be on it for two years to give a complete idea of the success of it.

    I really hope you find your stability soon … you’re a beautiful person, and semi-trucks and beauty don’t mix 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s